cover image

Moufang loops of small order / Orin Chein.

Providence : American Mathematical Society, 1978.
ISBN 0821821970

Location Call Number Status Consortium Loan
LIB stacks
Nos. 197-200 bound together
LIB stacks
QA3 .A57 no. 197-200 no.197-200 Available Request
Description iv, 131 p. ; 26 cm.
Copyright Date 1978.
Notes "Volume 13, issue 1."
Bibliography: pages 131.
Genre Kleine Ordnung.
Network Numbers (OCoLC)03481499
WorldCat Search OCLC WorldCat
WorldCat Identities Chein, Orin, 1943-
Publication timeline, list of works, related names and subjects and other information


Export citation to: RefWorks